# SDR MWEA95354

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779306
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION TASK INSPECTION OF AFT CARGO BAY, FOUND LIGHT CORROSION TO AFT FACE OF FRAME BETWEEN LONGERON 39R AND 29L, STA 786.  MAINTENANCE INSTALLED REPAIR DOUBLER IAW SRM 53-03, AIRCRAFT RETURNED TO SERVICE.
